# SDR 99ZZZX4577

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 410102050
- Condition: Chafed
- Location: Compressor
- Part time: 597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY RUB ON IMPELLER AT AREA 2.421 INCH - 2.419 INCH DIAMETER.  REMOVED AND REPLACED.
